# SDR XCGA20221121

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N345DX
- Make and model: Gulstm G280
- Aircraft serial: 2225
- Aircraft time: 629 hours, 426 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unlock Cylinder
- Part number: 2850000000
- Part serial: IL493
- Condition: Leaking
- Location: Zone 700
- Part time: 629 hours, 426 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: A, O

## Discrepancy

FLIGHT CREW REPORTED THAT WHILE IN CRUISE FLIGHT THE RIGHT HYDRAULIC FLUID QUANTITY LOW CAS MESSAGE ILLUMINATED. THE CREW OBSERVED THE QUANTITY DECREASING ON THE QUANTITY GAUGE. FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO KSAV, SAVANNAH GA. WHEN THE CREW SELECTED LANDING GEAR DOWN THE QUANTITY HAD DIMINISHED TO THE POINT WHERE THE GEAR DID NOT EXTEND. PILOTS PERFORMED THE EMERGENCY GEAR EXTENSION PROCEDURE AND WAS SUCCESSFUL IN EXTENDING THE GEAR. THE AIRPLANE LANDED WITHOUT FURTHER INCIDENT, AND THE AIRPLANE WAS PUT INTO THE GULFSTREAM SERVICE CENTER. GULFSTREAM IDENTIFIED THE HYDRAULIC LEAK AS COMING FROM THE NOSE GEAR UNLOCK ACTUATOR. AN O RING ON THE FITTING WHERE THE INSERT BENDER JET ADAPTER ATTACHES TO THE UNLOCK ACTUATOR. THE ACTUATOR WAS REPLACED, ALONG WITH ALL RIGHT SIDE HYDRAULIC FILTERS. THE AIRPLANE PASSED ALL OPERATIONAL AND LEAK CHECKS AND WAS RETURNED TO SERVICE.
